Revealed homothetic preference and technology
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Dow, James & da Costa Werlang, Sergio Ribeiro, 1992.
Journal of Mathematical Economics,
Elsevier, vol. 21(4), pages 389-394.
- Dow, James & Werlang, Sérgio Ribeiro da Costa, 1991. "Homothetic preferences," FGV/EPGE Economics Working Papers (Ensaios Economicos da EPGE) 176, FGV/EPGE - Escola Brasileira de Economia e Finanças, Getulio Vargas Foundation (Brazil).
- Kannai, Yakar, 1992. "Non-standard concave utility functions," Journal of Mathematical Economics, Elsevier, vol. 21(1), pages 51-58.
- Matzkin, Rosa L. & Richter, Marcel K., 1991. "Testing strictly concave rationality," Journal of Economic Theory, Elsevier, vol. 53(2), pages 287-303, April.
- Hal R. Varian, 1983. "Non-parametric Tests of Consumer Behaviour," Review of Economic Studies, Oxford University Press, vol. 50(1), pages 99-110.
- Chipman, John S., 1974. "Homothetic preferences and aggregation," Journal of Economic Theory, Elsevier, vol. 8(1), pages 26-38, May.
- Andreu Mas-Colell, 1978. "On Revealed Preference Analysis," Review of Economic Studies, Oxford University Press, vol. 45(1), pages 121-131.
- Richter, Marcel K., 1979. "Duality and rationality," Journal of Economic Theory, Elsevier, vol. 20(2), pages 131-181, April.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- José Alcantud & Gianni Bosi & Carlos Palmero & Magalì Zuanon, 2006. "Mathematical utility theory and the representability of demand by continuous homogeneous functions," Portuguese Economic Journal, Springer;Instituto Superior de Economia e Gestao, vol. 5(3), pages 195-205, December.
- J. C. R. Alcantud & G. Bosi & C. Rodríguez-Palmero & M. Zuanon, 2003. "The relationship between Mathematical Utility Theory and the Integrability Problem: some arguments in favour," Microeconomics 0308002, EconWPA.
- Jan Heufer, 2013. "Testing revealed preferences for homotheticity with two-good experiments," Experimental Economics, Springer;Economic Science Association, vol. 16(1), pages 114-124, March.
- José C. R. Alcantud & Carlos R. Palmero, 2010. "Complete solution of the integrability problem for homothetic demand functions," International Journal of Economic Theory, The International Society for Economic Theory, vol. 6(2), pages 263-271.
- José Alcantud, 2009. "Conditional ordering extensions," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 39(3), pages 495-503, June.
- Jan Heufer, 2009. "Stochastic homothetically revealed preference for tight stochastic demand functions," Economics Bulletin, AccessEcon, vol. 29(3), pages 2472-2477.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:34:y:2000:i:3:p:287-314. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.